# SDR IPXA1567023

- Difficulty date: May 31, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 740 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 2 SCREW STRIKES ON FRAME AT BS 740 JUST BELOW STR 15L.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-07-1A1.  REMOVED DAMAGE BY DRILLING. VERIFIED NO CRACKS EXIST, AND FILLED HOLE WITH REPAIR FASTENER IAW EO B757-5310-39560B.
